Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.




184 Publications

2020 | Journal Article | IST-REx-ID: 8248 | OA
Local conditions for triangulating submanifolds of Euclidean space
J.-D. Boissonnat, R. Dyer, A. Ghosh, A. Lieutier, M. Wintraecken, Discrete and Computational Geometry (2020).
View | DOI | Download Published Version (ext.)
 
2020 | Journal Article | IST-REx-ID: 8317 | OA
Folding polyominoes with holes into a cube
O. Aichholzer, H.A. Akitaya, K.C. Cheung, E.D. Demaine, M.L. Demaine, S.P. Fekete, L. Kleist, I. Kostitsyna, M. Löffler, Z. Masárová, K. Mundilova, C. Schmidt, Computational Geometry: Theory and Applications 93 (n.d.).
View | Files available | DOI | Download Preprint (ext.) | arXiv
 
2020 | Journal Article | IST-REx-ID: 8538 | OA
Billiards in ellipses revisited
A. Akopyan, R. Schwartz, S. Tabachnikov, European Journal of Mathematics (2020).
View | DOI | Download Preprint (ext.) | arXiv
 
2020 | Conference Paper | IST-REx-ID: 8580
The application of persistent homology in the analysis of heart rate variability
G. Graff, B. Graff, G. Jablonski, K. Narkiewicz, in:, 11th Conference of the European Study Group on Cardiovascular Oscillations: Computation and Modelling in Physiology: New Challenges and Opportunities, , IEEE, 2020.
View | DOI
 
2020 | Journal Article | IST-REx-ID: 8773 | OA
Contravariant forms on Whittaker modules
A. Brown, A. Romanov, Proceedings of the American Mathematical Society 149 (2020) 37–52.
View | DOI | Download Preprint (ext.) | arXiv
 
2020 | Journal Article | IST-REx-ID: 8940 | OA
Triangulating submanifolds: An elementary and quantified version of Whitney’s method
J.-D. Boissonnat, S. Kachanovich, M. Wintraecken, Discrete & Computational Geometry (2020).
View | DOI | Download Published Version (ext.)
 
2020 | Book Chapter | IST-REx-ID: 74 | OA
Gromov's waist of non-radial Gaussian measures and radial non-Gaussian measures
A. Akopyan, R. Karasev, in:, B. Klartag, E. Milman (Eds.), Geometric Aspects of Functional Analysis, Springer Nature, 2020, pp. 1–27.
View | DOI | Download Preprint (ext.) | arXiv
 
2020 | Thesis | IST-REx-ID: 7460 | OA
The hole system of triangulated shapes
K. Ölsböck, The Hole System of Triangulated Shapes, IST Austria, 2020.
View | Files available | DOI
 
2020 | Journal Article | IST-REx-ID: 7554 | OA
Weighted Poisson–Delaunay mosaics
H. Edelsbrunner, A. Nikitenko, Theory of Probability and Its Applications 64 (2020) 595–614.
View | DOI | Download Preprint (ext.) | arXiv
 
2020 | Journal Article | IST-REx-ID: 7567 | OA
Coxeter triangulations have good quality
A. Choudhary, S. Kachanovich, M. Wintraecken, Mathematics in Computer Science 14 (2020) 141–176.
View | Files available | DOI
 

Filters and Search Terms

type<>research_data

Search

Filter Publications